# SDR ASAA2023071043970

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 35,793 hours, 11,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727C+13 WL 212 LBL 68 EMERGENCY LIGHT BATTERY PACK INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK REF AMM TASK 33-51-06-960-805, OPS CHECK GOOD. OK FOR SERVICE.
